# SDR F3LA2011051800641

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 27,187 hours, 14,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT LP 598021 I2M: EPSU TEST FAILED 11WL BATTERY. R & R EPSU BATTERY FOR 11WL IAW A318 AMM 33-51-38-000-002 AND 33-51-38-400-002. TEST OK.
